# SDR ABXA9900444

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234092
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN FRAME CRACKED AT STATION 737, FORWARD FLANGE, TOP SURFACE.  REPAIRED IAW ABX REA D953-31729MR.
